# SDR A6WA201040827

- Difficulty date: November 14, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 16,844 hours, 16,024 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 559 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM GREO 601R-53-41-260 FOR CRACKED LBL 9.  COMPLIED WITH REPAIR OF CRACKED LBL9 ON FS559 BULKHEAD BY FULL INCORPORATION OF REO 601R-53-41-260 REV E & 601R-53-41-609, REV B, DEVIATION  E.
